# SDR 20001222SH013

- Difficulty date: December 7, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N192NC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258476
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Sleeve
- Part number: 25UN583A
- Condition: Displaced
- Location: Nlg Strut
- Part time: 87 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SLEEVE DISPLACED FROM NLG STRUT BEARING ASSY, APPROXIMATELY .1250 INCH, PREVENTING SEAL FROM SEATING CORRECTLY.  (X)
